Startseite UB

On the invariants measuring the irregularity of a system of linear differential equations at a singular point

Wagenführer, Ekkehard (1983) On the invariants measuring the irregularity of a system of linear differential equations at a singular point. Analysis 3 (1-4), pp. 369-384.

Full text not available from this repository.


Export bibliographical data

Item Type:Article
Date:1983
Institutions:Mathematics > Professoren und akademische Räte im Ruhestand > Dr. Ekkehard Wagenführer
Classification:
NotationType
34A30 (34A20)MSC
Subjects:500 Science > 510 Mathematics
Status:Published
Refereed:Unknown
Created at the University of Regensburg:Unknown
Owner: Gertraud Kellers
Deposited On:15 Nov 2012 13:19
Last Modified:15 Nov 2012 13:19
Item ID:26712
Owner Only: item control page
  1. University

University Library

Publication Server

Contact person
Gernot Deinzer

Telefon 0941 943-2759
Contact